# SDR 98UAL900093

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7466U
- Make and model: Boeing 727222
- Aircraft serial: 21920
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheat
- Location: Nr 3 Engine
- Part time: 49,237 hours
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE FIRE WARNING ILLUMINATED AFTER TAKEOFF AT 1000 FEET.  RETURNED TO LAX.  ALSO, HAD VIBRATION ON FINAL.  *S/D*  CREW REPORTED EGT AT 650 AND OIL TEMPERATURE AT 130 DEGREES.  REPLACED ENGINE DUE TO OVERHEAT.
